# SDR DALA1514390987

- Difficulty date: August 3, 2013
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 57,900 hours, 42,096 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, UPPER AFT SKIN, DAMAGED XHS 14.649, STR 3.  REPAIRED IAW ERA 507705-14.
